Vector random fields with compactly supported covariance matrix functions

No Thumbnail Available
Issue Date
2013-03
Authors
Du, Juan
Ma, Chunsheng
Advisor
Citation

Du, Juan; Ma, Chunsheng.2013. Vector random fields with compactly supported covariance matrix functions. Journal of Statistical Planning and Inference, v.143 no.3 pp.457-467

Abstract

The objective of this paper is to construct covariance matrix functions whose entries are compactly supported, and to use them as building blocks to formulate other covariance matrix functions for second-order vector stochastic processes or random fields. In terms of the scale mixture of compactly supported covariance matrix functions, we derive a class of second-order vector stochastic processes on the real line whose direct and cross covariance functions are of Polya type. Then some second-order vector random fields in whose direct and cross covariance functions are compactly supported are constructed by using a convolution approach and a mixture approach.

Table of Content
Description
Click on the DOI link to access the article (may not be free.)
publication.page.dc.relation.uri